STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM BPLATE TRIATHLON S3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Back to Search Results |
| Catalog Number |
5536B300 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
02/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: it was reported that the patient's right knee was revised due to pain and flexion instability.Intra-operatively, significant insert wear was noted posteriorly/ medially, and a portion of the baseplate was broken off (surgeon reported possible cause/ contributor was that the baseplate was implanted with too much posterior slope).A cr/ cs knee was converted to a ts knee (patellar component was retained).Rep confirmed that no further information will be released by the hospital or surgeon.